Journal of Integral Equations and Applications

The Journal of Integral Equations and Applications is published by the Rocky Mountain Mathematics Consortium. The journal is an international journal devoted to research in the general area of integral equations and their applications.

Top downloads over the last seven days

Solution of Volterra Integro-Differential Equations with Generalized Mittag-Leffler Function in the KernelsAnatoly A. Kilbas, Megumi Saigo, and R.K. SaxenaVolume 14, Number 4 (2002)
Nonlocal initial boundary value problem for a fractional integrodifferential equation in a Banach spaceA. Anguraj and P. KarthikeyanVolume 24, Number 2 (2012)
Numerical Conformal Mapping for Exterior Regions via the Kerzman-Stein KernelA.H.M. Murid, M.Z. Nashed, and M.R.M. RazaliVolume 10, Number 4 (1998)
Numerical solutions of integral equations on the half line IIPhilip M. Anselone and Ian H. SloanVolume 1, Number 2 (1988)
Numerical Methods for Hyperbolic and Parabolic Integro-Differential EquationsA.K. Pani, V. Thomée, and L.B. WahlbinVolume 4, Number 4 (1992)
  • ISSN: 0897-3962 (print)
  • Publisher: Rocky Mountain Mathematics Consortium
  • Discipline(s): Mathematics, Applied Mathematics
  • Full text available in Euclid: 1988--
  • Access: Articles older than 5 years are open
  • Euclid URL: